MAUDE Adverse Event Report: ADAPTEC MEDICAL DEVICES LLC 3014271001 SENSICA UO MONITOR ICU

ADAPTEC MEDICAL DEVICES LLC 3014271001 SENSICA UO MONITOR ICU
Model Number SCCS-1001
Medical Device Problem Code Inadequate or Insufficient Training (1643)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the sensica device had a load cell broken.
 
Event or Problem Description
It was reported that the sensica device had a load cell broken.
 
Additional Manufacturer Narrative
The reported event was confirmed.The root cause of the reported issue was due to isolated to be user related, user improperly removed the ring from the system when discharging the patient (overturning or turning in the wrong direction and pulling the ring straight off).The load cell face was completely broken off and the pins were bent, the load cell assembly was replaced.The servicing was performed as per the test procedure.The device functioning properly and was ready for use.The product would not meet the specifications, and was influenced by the reported failure.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "to attach the ring to the sensica uo system stand, turn the ring upside down and use a clockwise motion to twist and "lock" the ring onto the ring interface.Do not apply excessive force or torque to the ring or the system's ring interface when connecting the device to avoid damaging components.Do not turn the ring counterclockwise when attaching it." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SENSICA UO MONITOR ICU
Common Device Name
SENSICA
Manufacturer (Section D)
ADAPTEC MEDICAL DEVICES LLC 3014271001
260 james jackson avenue
cary NC 27513
MDR Report Key10201246
Report Number1018233-2020-04137
Device Sequence Number2405230
Product Code EXS
UDI-Device Identifier00854003008002
UDI-Public(01)00854003008002
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCCS-1001
Device Catalogue NumberSCCS1001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2020
Initial Date Received by Manufacturer 06/05/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1